# SDR HALA0600560

- Difficulty date: August 13, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,563 hours, 2,806 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Bent
- Location: T/R Blocker Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MECH, FOUND ON WALK AROUND NR 2 ENG T/R BLOCKER DOOR AFT FAIRING AT 5 O'CLOCK POSITION BENT-UP.  OK TO CONTINUE PER EVA 78-03-02.  REMOVED FAIRING & SPEED TAPED AREA.  NEED TO INSPECT SPEED TAPE AFTER EVERY FLIGHT.  PLACARD & ENTERED ON MIC SHEET.
